# SDR 97ZZZM154

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3610 · Pneumatic Distribution System
- Part: 'Y' Duct
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FORWARD PIT BY 'Y' DUCT IN THE SKIN BLOWN OUT (LEVEL 2) AT STATION 580L 30 RIGHT SIDE AND FOWARD OF STATION 580L 30.  REMOVED FASTENERS, REMOVED CORRODED AREA IN INTERNAL SKIN, FABRICATED FILLER AND REPAIR DOUBLER, DRILLED, TREATED AND INSTALLED IAW DC-9 SRM 53-04 FIG 43, 51-30-0.  RE-INSTALLED ALL REMOVED PARTS IAW DC-9 SRM 51-30-2, 51-30-5.  (M)
